# SDR ASOA2014032710199

- Difficulty date: February 28, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WALL & RISER BOTTOM CORNER HAS A CRACK.  COMPLIED WITH REO 690-52-11-291, MAJOR REPAIR.
